# SDR SWAA2025022699878

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8874Q
- Make and model: Boeing 737-8
- Aircraft serial: 67919
- Aircraft time: 5,350 hours, 2,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. FLASHLIGHT INOP<[01] R/R AFT FLASHLIGHT; OPS CK GOOD AS PER AMM 25-64-00
